# SDR ASAA2025082660846

- Difficulty date: August 26, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL HAD CORROSION FROM BS 727 - 847.  GROUNDED - YES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R-6. W 1, 0, .040, R 0, L 2, D .040.
